# SDR CALA2013121893783

- Difficulty date: December 13, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 63,591 hours, 23,912 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HAND MICROPHONE 1 INOPERATIVE.  REPLACED CAPTAIN`S HAND MIC, OPERATION CHECKED OKAY.
